# SDR ASAA2023020141817

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,945 hours, 16,803 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 289
- Condition: Intermittent
- Location: Flight Deck
- Part time: 34,698 hours, 10,043 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 HF/SAT XFER LIGHT WILL NOT ILLUMINATE WHEN SWITCH POSITION IS IN THE HF POSITION LIGHT ILLUMINATE DURING LIGHT TEST. GROUNDED - YES. REPLACED HF/SAT TRANSFER PANEL, OPS NML REF B737-800 AMM 23-11-00-710-801 AND REF AMM 23-15-00-730-801.
